# SDR ASAA0946325

- Difficulty date: July 12, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB AT STA 987 IS CORRODED.  REMOVED DAMAGED WEB, FABBED REPLACEMENT PARTS AND INSTALLED REPLACEMENT PARTS.
